On the size of zeros of quadratic forms over rational function fields.
Journal für die reine und angewandte Mathematik, Tome 378 (1987), pp. 101-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1987__378_152944,
author = {Alexander Prestel},
title = {On the size of zeros of quadratic forms over rational function fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {101--112},
year = {1987},
volume = {378},
zbl = {0606.10014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__378_152944/}
}
Alexander Prestel. On the size of zeros of quadratic forms over rational function fields.. Journal für die reine und angewandte Mathematik, Tome 378 (1987), pp. 101-112. http://geodesic.mathdoc.fr/item/JRAM_1987__378_152944/